No photo of Fedor Bogomolov

Fedor Bogomolov

Silver Professor; Professor of Mathematics

    1969 …2020

    Research output per year

    If you made any changes in Pure these will be visible here soon.

    Research Output

    Filter
    Article
    2020

    Algebraically hyperbolic manifolds have finite automorphism groups

    Bogomolov, F. A., Kamenova, L. & Verbitsky, M., Mar 1 2020, In : Communications in Contemporary Mathematics. 22, 2, 1950003.

    Research output: Contribution to journalArticle

    2019

    Homomorphisms of multiplicative groups of fields preserving algebraic dependence

    Bogomolov, F. A., Rovinsky, M. & Tschinkel, Y., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 656-685 30 p.

    Research output: Contribution to journalArticle

    On the PGL 2 -invariant quadruples of torsion points of elliptic curves

    Bogomolov, F. A. & Fu, H., Jan 1 2019, (Accepted/In press) In : European Journal of Mathematics.

    Research output: Contribution to journalArticle

    Purely noncommuting groups

    Blum-Smith, B. & Bogomolov, F. A., Dec 1 2019, In : European Journal of Mathematics. 5, 4, p. 1173-1191 19 p.

    Research output: Contribution to journalArticle

    2018

    Abelian calabi-yau threefolds: Néron models and rational points

    Bogomolov, F., Halle, L. H., Pazuki, F. & Tanimoto, S., Jan 1 2018, In : Mathematical Research Letters. 25, 2, p. 367-392 26 p.

    Research output: Contribution to journalArticle

    Dominant classes of projective varieties

    Buonerba, F. & Bogomolov, F. A., Dec 1 2018, In : European Journal of Mathematics. 4, 4, p. 1412-1420 9 p.

    Research output: Contribution to journalArticle

    Elliptic curves with large intersection of projective torsion points

    Bogomolov, F. A. & Fu, H., Jun 1 2018, In : European Journal of Mathematics. 4, 2, p. 555-560 6 p.

    Research output: Contribution to journalArticle

    2017

    On contraction of algebraic points

    Bogomolov, F. & Qian, J., Jan 1 2017, In : Bulletin of the Korean Mathematical Society. 54, 5, p. 1577-1596 20 p.

    Research output: Contribution to journalArticle

    2016

    Birationally isotrivial fiber spaces

    Bogomolov, F. A., Böhning, C. & Graf von Bothmer, H. C., Mar 1 2016, In : European Journal of Mathematics. 2, 1, p. 45-54 10 p.

    Research output: Contribution to journalArticle

    Division polynomials and intersection of projective torsion points

    Bogomolov, F. A. & Fu, H., Sep 1 2016, In : European Journal of Mathematics. 2, 3, p. 644-660 17 p.

    Research output: Contribution to journalArticle

    Families of disjoint divisors on varieties

    Bogomolov, F. A., Pirutka, A. & Silberstein, A. M., Dec 1 2016, In : European Journal of Mathematics. 2, 4, p. 917-928 12 p.

    Research output: Contribution to journalArticle

    Spitsbergen volume

    Bogomolov, F., Cheltsov, I., Mangolte, F., Shramov, C. & Testa, D., Mar 1 2016, In : European Journal of Mathematics. 2, 1, p. 1-8 8 p.

    Research output: Contribution to journalArticle

    2015

    The ambiguity index of an equipped finite group

    Bogomolov, F. A. & Kulikov, V. S., Jun 1 2015, In : European Journal of Mathematics. 1, 2, p. 260-278 19 p.

    Research output: Contribution to journalArticle

    2014

    A constructive proof of Brauer's theorem on induced characters in the group Ring[G]

    Bogomolov, F. & Greenleaf, F. P., Feb 2014, In : Proceedings of the Edinburgh Mathematical Society. 57, 1, p. 31-53 23 p.

    Research output: Contribution to journalArticle

    Stable cohomology of alternating groups

    Bogomolov, F. & Böhning, C., Jan 1 2014, In : Central European Journal of Mathematics. 12, 2, p. 212-228 17 p.

    Research output: Contribution to journalArticle

    2013

    Closed symmetric 2-differentials of the 1st kind

    Bogomolov, F. & De Oliveira, B., Jan 1 2013, In : Pure and Applied Mathematics Quarterly. 9, 4, p. 613-642 30 p.

    Research output: Contribution to journalArticle

    Collineation group as a subgroup of the symmetric group

    Bogomolov, F. & Rovinsky, M., Oct 1 2013, In : Central European Journal of Mathematics. 11, 1, p. 17-26 10 p.

    Research output: Contribution to journalArticle

    Galois theory and projective geometry

    Bogomolov, F. & Tschinkel, Y., Sep 1 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

    Research output: Contribution to journalArticle

    Obituary: Vasyl Ivanovych Andriychuk (18.09.1948-7.07.2012)

    Banakh, T. O., Bogomolov, F. A., Gatalevych, A. I., Guran, I. J., Ishchuk, Y. B., Komarnytskyi, M. Y., Kuz, I. S., Melnyk, I. O., Petrychkovych, V. M., Prytula, Y. G., Romaniv, O. M., Skaskiv, O. B., Stakhiv, L. L., Sullym, G. T., Zabavskyi, B. V., Zelisko, V. P. & Zarichnyi, M. M., Sep 2013, In : Central European Journal of Mathematics. 11, 9, p. 1547-1551 5 p.

    Research output: Contribution to journalArticle

    On stable conjugacy of finite subgroups of the plane Cremona group, I

    Bogomolov, F. & Prokhorov, Y., Dec 1 2013, In : Central European Journal of Mathematics. 11, 12, p. 2099-2105 7 p.

    Research output: Contribution to journalArticle

    On the irreducibility of Hilbert scheme of surfaces of minimal degree

    Bogomolov, F. & Kulikov, V. S., Feb 1 2013, In : Central European Journal of Mathematics. 11, 2, p. 254-263 10 p.

    Research output: Contribution to journalArticle

    Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)

    Bogomolov, F., Kataneze, F., Manin, Y. & al., 2013, In : Uspekhi Matematicheskikh Nauk. 68, 2(410), p. 205-207

    Research output: Contribution to journalArticle

    2012

    Linear bounds for levels of stable rationality

    Bogomolov, F., Böhning, C. & von Bothmer, H. C. G., Apr 1 2012, In : Central European Journal of Mathematics. 10, 2, p. 466-520 55 p.

    Research output: Contribution to journalArticle

    On the diffeomorphic type of the complement to a line arrangement in a projective plane

    Bogomolov, F. & Kulikov, V. S., Apr 1 2012, In : Central European Journal of Mathematics. 10, 2, p. 521-529 9 p.

    Research output: Contribution to journalArticle

    2011

    Constructing rational curves on K3 surfaces

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

    Research output: Contribution to journalArticle

    Rationality of quotients by linear actions of affine groups

    Bogomolov, F., Böhning, C. & Graf von Bothmer, H. C., Aug 1 2011, In : Science China Mathematics. 54, 8, p. 1521-1532 12 p.

    Research output: Contribution to journalArticle

    Reconstruction of higher-dimensional function fields

    Bogomolov, F. & Tschinkel, Y., Aug 5 2011, In : Moscow Mathematical Journal. 11, 2, p. 185-204 20 p.

    Research output: Contribution to journalArticle

    Remarks on endomorphisms and rational points

    Amerik, E., Bogomolov, F. & Rovinsky, M., Nov 1 2011, In : Compositio Mathematica. 147, 6, p. 1819-1842 24 p.

    Research output: Contribution to journalArticle

    Symmetric differentials of rank 1 and holomorphic maps

    Bogomolov, F. & de Oliveira, B., 2011, In : Pure and Applied Mathematics Quarterly. 7, 4, p. 1085-1103 Special issue: In memory of Eckart Viehweg.

    Research output: Contribution to journalArticle

    Unramified cohomology of alternating groups

    Bogomolov, F. & Petrov, T., Oct 1 2011, In : Central European Journal of Mathematics. 9, 5, p. 936-948 13 p.

    Research output: Contribution to journalArticle

    2010

    A Torelli theorem for curves over finite fields

    Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

    Research output: Contribution to journalArticle

    Open Access

    Vyacheslav Vladimirovich Shokurov (on the occasion of his sixtieth birthday)

    Bogomolov, F., Zarkhin, Y., Kulikov, V. S. & al., 2010, In : Uspekhi Matematicheskikh Nauk. 65, 6(396), p. 195-199

    Research output: Contribution to journalArticle

    2009

    A version of Brauer's theorem for integer central functions

    Bogomolov, F. & Maciel, J., Jan 1 2009, In : Central European Journal of Mathematics. 7, 1, p. 61-65 5 p.

    Research output: Contribution to journalArticle

    Co-fibered products of algebraic curves

    Bogomolov, F. & Tschinkel, Y., Sep 3 2009, In : Central European Journal of Mathematics. 7, 3, p. 382-386 5 p.

    Research output: Contribution to journalArticle

    Ordinary reduction of K3 surfaces

    Bogomolov, F. A. & Zarhin, Y. G., Jun 8 2009, In : Central European Journal of Mathematics. 7, 2, p. 206-213 8 p.

    Research output: Contribution to journalArticle

    Vasilii Alekseevich Iskovskikh

    Bogomolov, F., Kulikov, V. S., Manin, Y. & al., 2009, In : Uspekhi Matematicheskikh Nauk. 64, 5(389), p. 167-174

    Research output: Contribution to journalArticle

    2008

    On a theorem of Tate

    Bogomolov, F. & Tschinkel, Y., Sep 1 2008, In : Central European Journal of Mathematics. 6, 3, p. 343-350 8 p.

    Research output: Contribution to journalArticle

    Reconstruction of function fields

    Bogomolov, F. & Tschinkel, Y., Jul 1 2008, In : Geometric and Functional Analysis. 18, 2, p. 400-462 63 p.

    Research output: Contribution to journalArticle

    Symmetric tensors and geometry of ℙN subvarieties

    Bogomolov, F. & De Oliveira, B., Sep 1 2008, In : Geometric and Functional Analysis. 18, 3, p. 637-656 20 p.

    Research output: Contribution to journalArticle

    2006

    Hyperbolicity of nodal hypersurfaces

    Bogomolov, F. & De Oliveira, B., Jul 1 2006, In : Journal fur die Reine und Angewandte Mathematik. 596, p. 89-101 13 p.

    Research output: Contribution to journalArticle

    Singularities on complete algebraic varieties

    Bogomolov, F. A., Cascini, P. & Oliveira, B., Jun 1 2006, In : Central European Journal of Mathematics. 4, 2, p. 194-208 15 p.

    Research output: Contribution to journalArticle

    Vanishing theorems of negative vector bundles on projective varieties and the convexity of coverings

    Bogomolov, F. & De Oliveira, B., Apr 2006, In : Journal of Algebraic Geometry. 15, 2, p. 207-222 16 p.

    Research output: Contribution to journalArticle

    2005

    Curves in abelian varieties over finite fields

    Bogomolov, F. & Tschinkel, Y., Jan 31 2005, In : International Mathematics Research Notices. 4, p. 233-238 6 p.

    Research output: Contribution to journalArticle

    Holomorphic functions and vector bundles on coverings of projective varieties

    Bogomolov, F. & De Oliveira, B., Jan 1 2005, In : Asian Journal of Mathematics. 9, 3, p. 295-314 20 p.

    Research output: Contribution to journalArticle

    2004

    Unramified brauer groups of finite simple groups of lie type A

    Bogomolov, F., Maciel, J. & Petrov, T., Aug 1 2004, In : American Journal of Mathematics. 126, 4, p. 935-949 15 p.

    Research output: Contribution to journalArticle

    2003

    Andrei Nikolaevich Tyurin

    Bogomolov, F., Gorodentsev, AL., Iskovskikh, VA. & al., 2003, In : Uspekhi Matematicheskikh Nauk. 58, 3(351), p. 176-182

    Research output: Contribution to journalArticle

    Simple examples of symplectic four-manifolds with exotic properties

    Bogomolov, F. & Tschinkel, Y., Jan 1 2003, In : Acta Applicandae Mathematicae. 75, 1-3, p. 25-28 4 p.

    Research output: Contribution to journalArticle

    2002

    Gennadii Vladimirovich Belyi

    Bogomolov, F. & al., 2002, In : Uspekhi Matematicheskikh Nauk. 57, 5(347), p. 139-140

    Research output: Contribution to journalArticle

    Hyperelliptic szpiro inequality

    Bogomolov, F., Katzarkov, L. & Pantev, T., Jan 1 2002, In : Journal of Differential Geometry. 61, 1, p. 51-80 30 p.

    Research output: Contribution to journalArticle